| Catalog Number |
510026522 |
| Medical Device Problem Codes |
Device Damaged Prior to Use (2284); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/28/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
Additional information received: a.Please provide the product code and lot number of the unk insertion device.The insertion device i referenced is the one which comes attached to the implant.It does not have its own code that i am aware of.B.Was there any allegation against the secondary impactor? there was no allegation against the secondary impactor.
Additional Manufacturer Narrative
Product complaint (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
It was reported that when scrub nurse went to thread insertion handle into inhance hybrid glenoid the plastic insertion attachment piece detached from the glenoid component.When the nurse tried to reattach the device she noticed that it would not grip and appeared to have never fit the component.A second implant was opened on the surgeons instructions and it had the same problem.The second implant was implanted successfully by hand and secondary impactor.But the insertion device that it came with was also defective.Was surgery delayed due to the reported event? no, action taken when event occurred? completed with hand and secondary impactor insertion instead of using plastic insertion attachment., was procedure successfully completed? yes, were fragments generated? no,.
Additional Manufacturer Narrative
Product complaint (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: corrected: udi (primary udi number).If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: corrected: h6 (device code).If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Additional Manufacturer Narrative
Additional Manufacturer Narrative
Product complaint#: (b)(4).Investigation summary: according to the information received, ¿when scrub nurse went to thread insertion handle into enhance hybrid glenoid the plastic insertion attachment piece detached from the glenoid component.When the nurse tried to reattach the device, she noticed that it would not grip and appeared to have never fit the component.A second implant was opened on the surgeons' instructions and it had the same problem.The second implant was implanted successfully by hand and secondary impactor.But the insertion device that it came with was also defective.¿ the product returned to medtech orthopaedics for evaluation.However, only the hybrid uniti glenoid m 26.5 documented under (b)(4) was forwarded to the supplier for further investigation.Visual analysis of the revealed that the glenoid inserter tip was returned without the hybrid glenoid implant, since the customer confirms that the glenoid had already been implanted.Additionally, it was observed a slight wing deflection, consistent with the observations of the inserter tip forwarded to the supplier.A manufacturing record evaluation was performed for the finished device [510026522 / mi143259] number, and no non-conformance's / manufacturing irregularities were identified during manufacturing.Additionally, based on the manufacturing investigation performed for the inserter returned to the supplier, there is no indication that the deflection of the inserter tip wings is attributable to a manufacturing issue, and therefore, no action is required.It is suspected that multiple attempts to reattach the inserter tip in the field could contribute to the as found measurements of the wings.The overall complaint was confirmed as the observed condition of the inserter tip component would contribute to the complained device issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of j&j medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: a manufacturing record evaluation was performed for the finished device [510026522 / mi143259] number, and no non-conformance's / manufacturing irregularities were identified during manufacturing.Device history review: a manufacturing record evaluation was performed for the finished device [510026522 / mi143259] number, and no non-conformance's / manufacturing irregularities were identified during manufacturing.